# SDR AALA202403017741

- Difficulty date: February 29, 2024
- Submitted: March 2, 2024
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 74,164 hours, 28,597 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOORBOARD ADJACENT TO MID LAVATORY IS SPONGY.  REPLACED BROKEN FLOORBOARD PER AMM 25-28-00.
